# SDR CA151211001

- Difficulty date: December 9, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter
- Part number: 9451697
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) NR 1 HYD QTY DROPPED TO ZERO DURING DESCENT.  AS THEY NEARED THE DESTINATION AIRPORT A PAN CALL WAS MADE. TOTAL LOSS OF NR 1 HYD SYSTEM CONTENTS, CONFIRMED LEAK FROM THE NR 1 PRESSURE MANIFOLD.
